# SDR CALA2009082700517

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 35,929 hours, 12,589 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Shaft
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH CREW LOWERED GEAR AND HAD 3 GREEN OVERHEAD AND 3 GREEN AND 3 RED ON LANDING GEAR MAIN PANEL.  AT 2000 FT GEAR TOO LOW WARNING, EXECUTED GO AROUND, 2ND APPROACH NORMAL.  JACKED A/C PER AMM 07-11-01-580-815, PERFORMED FIM TASK 32-30-00-810-816, LUBRICATED OUTER / INNER LEVER SHAFT PER 32-30-00-810-816 STEP E2G.  CYCLED GEAR SEVERAL TIMES, GEAR OPERATION AND LIGHT INDICATION NORMAL AT THIS TIME.
